Author Topic: Feel Like Iíve already failed  (Read 231 times)

[Buddie]

Feel Like Iíve already failed
« on: January 31, 2023, 04:27:02 pm »
I have been on .25 - 5 mg of clonazepam for the past 3 years and have tried several times to stop by tapering. But every time when I get to .125mg I cannot sleep and I feel like Iím going insane by day 3. And then I panic and take more again.

This time I really thought I could hang in there but last night I just could not take it anymore and took .25 mg of clonazepam at 2 am. About an hour before that I took .12mg of trazadone in desperation but it did nothing. I was sweating and having heart palpitations. Now I feel like Iíve totally failed.

I donít know what to doÖ do I stay at .25mg and do a slower taper? It was 2 1/2 weeks. I went from .25 to .19 to .15 and then .125. I also had covid during the taper which was rotten timing and got a sinus infection and a headache that wonít budge.

Iím also thinking should I add Remeron 7.5mg to help me sleep? I also take 20mg of Paxil, which Iíve taken for about 10 years.

My only withdrawal symptom is lack of sleep, well, I mean I have heart palpitations and feel restless and my mind wonít shut off. But its only at night. I am fine in the day.

I guess I should start tapering from .25mg again? And maybe do a water titration method?
I feel like Iím losing my mind.

It sucks cause I was almost off clonazepam when the doctor had me cross over slowly to Trazadone at night but unfortunatlely it caused such bad dry sinuses and congestion that I ended up with an infection. I feel like I canít win.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel Like Iíve already failed
« Reply #1 on: February 01, 2023, 12:18:07 am »
Can you describe your taper for us, how fast are you going?  You mentioned going down in dose over 2 1/2 weeks, Iím concerned youíre tapering too quickly.

 It would help us help you if you put your taper and medication history into your signature, here are the instructions. Add your history/signature

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel Like Iíve already failed
« Reply #2 on: February 02, 2023, 07:51:53 pm »
It sounds like your body needs you to go slower. You're cutting 50% going from .25 to .125. That's a huge cut, if you're sensitive like the most of us, and your symptoms tell me you probably are.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feel Like Iíve already failed
« Reply #3 on: February 02, 2023, 08:06:56 pm »
You're going too quickly. Perhaps a jewellers scale or water titration. a 50% cut is massive! 

Remron can sometimes speed people up. Do you mean you split a 25mg trazadone in half which is 12.5mgs? That's not failure.

I take a high dose of effexor and 3-4 times a month I take 100mgs of quetiapine to get some deep sleep. I am a life long user of SSRI or SNRI. I also take sleep aids occasionally. Of course, I recommend NO medication but as a last resort, it has saved my life. You have not failed at all.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.